Note on some ideals of associative rings

Marzena Filipowicz-Chomko , Marek Kępczyk

Abstract

n/a
Author Marzena Filipowicz-Chomko (FCS / DTCS)
Marzena Filipowicz-Chomko,,
- Department of Theoretical Computer Science
, Marek Kępczyk (FCS / DM)
Marek Kępczyk,,
- Department of Mathematics
Journal seriesActa Mathematica Hungarica, ISSN 0236-5294, (A 20 pkt)
Issue year2014
Vol142
No1
Pages72-79
ASJC Classification2600 General Mathematics
Internal identifier000030884
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreBUT score = 20.0, 21-12-2018, manual
Ministerial score = 15.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 0.861; WoS Impact Factor: 2014 = 0.429 (2) - 2014=0.422 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?